fbpx
My Shopping Cart

Your cart is empty

get stratus healthcare on the go! download our app

Buplex Ibuprofen 200mg Tablets

2.808.20

More Products in this Category
Buplex contains Ibuprofen, which is an anti-inflammatory and pain relieving medicine. Each film coated tablet contains Ibuprofen 200mg. Buplex is used to treat;
  • Pain
  • Fever
  • Headache
  • Migraine
  • Dental pain
  • Period pain
Directions: Buplex should be taken with a glass of water with or just after a meal. Adults and children over 12 years: Take 1-2 tablets every 4 to 6 hours. Do NOT take more than 6 tablets in any 24-hour period. Never exceed the stated dose Always read the product leaflet
Clear
Add to Wishlist
Add to Wishlist
Use upto 280 - 820 points to purchase this product!

Earn 11 - 33 points upon purchasing this product.

		

		
Weight 17 kg
Size

, ,

Reviews

There are no reviews yet.

Earn 10 points by reviewing this product.
Be the first to review “Buplex Ibuprofen 200mg Tablets”

Click & Collect
Pay Now, Collect in store

Worldwide Delivery

sign up to our newsletter

for all our latest promotions, blog posts and health and fitness tips, sign up to the Stratus newsletter.

Privacy Preference Center

Necessary

Cookies that are necessary for the site to function properly and required under GDPR. More on this can be found in our cookie policy under essential cookies: https://stratushealthcare.ie/privacy-policy/

gdpr, PHPSESSID, wc_cart_hash_#, wc_fragments_#, popup-home

Performance

Cookies that are necessary for the site to function properly and required under GDPR. More on this can be found in our cookie policy under essential cookies: https://stratushealthcare.ie/privacy-policy/

_ga, _gid, _gat, _gali, IDE, DSID, wfwaf-authcookie-#, vuid, __stid, __unam, ads/ga-audiences, GPS, PREF, UID, VISITOR_INFO1_LIVE, YSC